# SDR USAA060570

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 18,200 hours, 18,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112824202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 AT Y505 CORRODED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-72-00; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1"W X 12"L.
